MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 LPS CEMENTED STEM 12X125MM STR; KNEE OTHER IMPLANT

DEPUY RAYNHAM ¿ 1219655 LPS CEMENTED STEM 12X125MM STR; KNEE OTHER IMPLANT
Catalog Number 198725412
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain, instability and loosening of the femoral stem component at cement to implant interface.Competitor cement was used.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS CEMENTED STEM 12X125MM STR
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6916733
Report Number1818910-2017-25934
Device Sequence Number11090809
Product Code JDI
UDI-Device Identifier10603295079170
UDI-Public10603295079170
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198725412
Device Lot Number433787
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date10/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight97